MAUDE Adverse Event Report: CLARIANCE SAS IDYS-ALIF; IDYS-ALIF CAGE 26X32 - H14MM - 14

CLARIANCE SAS IDYS-ALIF; IDYS-ALIF CAGE 26X32 - H14MM - 14
Catalog Number 24520414-S
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient reported an allergic reaction following the implantation of idys-alif device during a surgical procedure performed in 2019.The patient experienced symptoms consistent with an allergic response.This constitutes an adverse health effect that results from the use of an idys-alif device.This event is reportable as an injury.
 
Event or Problem Description
Patient reports an allergic reaction to the metal in an implant used in surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A patient reported an allergic reaction following the implantation of idys-alif device during a surgical procedure performed in 2019.The patient experienced symptoms consistent with an allergic response.This constitutes an adverse health effect that results from the use of an idys-alif device.This event is reportable as an injury.01/09/2025: analysis conclusion - based on available records, the idys-alif cage used were conforming to clariance's specification (control report and raw material certificates).The potential for an allergic reaction is a contra-indication that is addressed in the ifu.

Brand Name
IDYS-ALIF
Common Device Name
IDYS-ALIF CAGE 26X32 - H14MM - 14
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
quang tran
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key20687973
Report Number3009962553-2024-00001
Device Sequence Number15313607
Product Code OVD
UDI-Device Identifier03700780626922
UDI-Public(01)03700780626922(17)220802(10)H463X-H725Y
Combination Product (Y/N)N
PMA/510(K) Number
K172083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2022
Device Catalogue Number24520414-S
Device Lot NumberH463X-H725Y
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale